# SDR MASA2010072200798

- Difficulty date: July 22, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N989HA
- Make and model: Dhav DHC8202
- Aircraft serial: 427
- Aircraft time: 34,259 hours, 36,372 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unsecure
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A LIFE JACKET WILL NOT STAY CLOSED ON T/O.  MX RE-SECURED.
